[ { "catentry_id" : "116505", "Attributes" : { }, "offerPrice": "£3.25", "listPrice": "£3.25", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/146886.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/146886.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/146886.jpg" } ]
Search

Actifed Multi-Action Tablets 12 Tablets

Triprolidine.
Pseudoephedrine.

UNBLOCKS SINUSES.
DRIES RUNNY NOSES.
UNBLOCKS STUFFY NOSES.
CLEARS CATARRH.

USES.

             £3.25
[ { "catentry_id":"116505", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 12 Tablets | Unit price : £0.27 per Tablets
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"116505", "status":"Unavailable" } ]

This product is currently unavailable

Product Description

Multi-Action Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Features

• Unblocks sinuses.
• Dries runny noses.
• Unblocks stuffy noses.
• Clears catarrh.
• Only available from your pharmacy.

Attachments (  (1-1 of 1)  )
User Manual

SKU:146886

Usage

DOSE.
Adults and children over 12 years:
One tablet every 4-6 hours up to 4 times a day.
Do not exceed the stated dose.

WARNING.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

If you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.

Storage

Keep out of reach and sight of children.
Store below 25°C. Store in the original package to protect from light and moisture.
Each Tablet contains: Triprolidine Hydrochloride 2.5 mg, Pseudoephedrine Hydrochloride 60 mg
Other Ingredients include: Lactose
Please read the enclosed leaflet

Standard delivery

Free on orders over £20
£3.95 for orders up to £20
Delivered within 2 to 3 working days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free for over £15, if your order is less than £15 Click & Collect costs £1.50. Orders placed before 3pm Monday-Thursday will be delivered the next day*. Orders placed after 3pm on Thursday and all day Friday, Saturday and Sunday will be delivered on the following Tuesday

Exclusions apply to find out more about our Click & Collect service click here

*Orders to the Isle of Man, Channel Islands, Scottish Highlands and Islands will take an extra day in addition to these delivery times

NHS prescriptions

Free delivery for NHS prescription medicines with Echo by LloydsPharmacy
NHS repeat prescriptions are sent via Royal Mail 24-hour delivery

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect
    (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday.
  • Deliver to UK address
    (FREE on orders over £20) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out